# SDR DL757992818

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Le Slat
- Component: 114N4002148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B757 L/E SLAT T/E WEDGE CHANGE PER EO 6-74595-3AD, THE NR 10 L/E SLAT I/B END RIB HAD ONE HOLE OVERSIZED IN THE I/B END RIB AT OSS 707.  PER ER/A 387211-14AD THE SUBJECT PART WAS REPAIRED BY OVERSIZING THE DISCREPANT HOLE TO ACCOMODATE A .25 DIA BLIND BOLT.
